# SDR ALG2006F00027

- Difficulty date: March 13, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Skrsky S76A
- Aircraft serial: 760217
- Engine: Allsn 250C30S
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chin Bubble
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAIGHT AND LEVEL FLIGHT.  FLOCK OF BIRDS SPOTTED COMING TOWARD FRONT OF AIRCRAFT.  PILOT TOOK EVASIVE ACTION, LT CLIMB.  ONE BIRD STRUCK CO-PILOT`S CHIN BUBBLE.  MAINT INSPECTED AND FOUND NO FURTHER DAMAGE.  REPLACED LT BAY WINDOW.  (K)
